Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Consistent reddish brown spot on the forehead and neck that gets itchy and dry. History of botox. What could it be?

Yes...over the past few months a large area on my forehead , below my hairline...I have a red/purplish brown spot(area).and on my neck started off very light and now it has become itchy and dry. Over time the area did lighten.. but it is still very itchy. I did get botox in May and I noticed the discoloration starting in July after a 2 week vacation in the sun:(. I just assumed it was sun I started to use vita c and then as it healed I added a very light retinol . The area looks better but it still is very itchy and now I have 2 more spots on my neck..they look a little different. The 2 new spots on my neck are more itchy and red...I m confused!
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi..thanks for your query!
From what you have mentioned, you may be suffering from an eczematous disorder in the fore head and neck areas. I do not think Botox has anything to do with it.It might have ,at the most, caused a bruise in the injected points.But that should not produce the features you mention or stay this long.
As for eczematous patches, you should take oral anti-allergic medications daily for a week and apply a mild topical steroid once daily for a week again.Emollients should be applied along with and the patch should not be left to dry .
Take care!
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor